PDA

View Full Version : NSAID-induced nosebleeds?



tripLexie
02-29-2012, 07:55 AM
Anyone taking perscription NSAID's? I recently started taking Celebrex. I felt as if it wasn't working and my joints would still KILL me in the afternoons and evenings. It was waking me up at night. I'm only taking the Celebrex 200mg once a day, I guess that's not strong enough.

Anyways, I woke up with a terrible nose bleed this morning. The weather around here has been pretty fair, and we don't/haven't needed to use the heat for a month now. I haven't had a nosebleed since I was down in Florida a couple springs ago. Weird.

Anybody have the side affect of a nosebleed from their celebrex?

Bakedtater08
04-07-2012, 12:48 AM
Hi there triplexie,
I have experienced severe, reoccuring nosebleeds from many NSAIDs (some requiring to be cauterised) , however I never seem to have a problem while on Celebrex. Perhaps you may be more sensitive to it or some other factor could be attributed? Sorry my response isn't much help, if it continues I would ask your physician or pharmacist. Out of curiosity, have you ever had any problems with others-maybe even over the counter medications such as Motrin or naproxen, etc? I know there's several others that contain NSAIDS that some people aren't readily aware of such as midol as an example. Some medications also state that vitamins can increase effects-such as fish oil which I was told can also increase bleeding tendencies when used with other blood thinning medications that are also over the counter or prescriptions. Good luck, I hope the problem doesn't continue for you!
-Laura Ray

tripLexie
04-09-2012, 10:36 AM
Nope, I had just recently started Celebrex and thought it may of occured becuase of that. There could of been several other factors, who knows!